# SDR FDEA201503020628

- Difficulty date: March 2, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,250 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB1946504
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT INBD RIB FOUND AFT HOLE WORN ON SIDE OF RIB AT HOLE STATION XOS 1005.124.  REMOVED AND REPLACED WITH NEW RIB AS PER SRM 51-31-01-0G AND DRAWING NRB6737 REVISION N REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
